Multiplicity of the lowest eigenvalue of non-commutative harmonic oscillators

Fumio Hiroshima, Itaru Sasaki

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

The multiplicity of the lowest eigenvalue E of the so-called non-commutative harmonic oscillator Q(α, β) is studied. It is shown that E is simple for α and β in some region.

元の言語英語
ページ(範囲)355-366
ページ数12
ジャーナルKyushu Journal of Mathematics
67
発行部数2
DOI
出版物ステータス出版済み - 12 2 2013

Fingerprint

Harmonic Oscillator
Lowest
Multiplicity
Eigenvalue

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Multiplicity of the lowest eigenvalue of non-commutative harmonic oscillators. / Hiroshima, Fumio; Sasaki, Itaru.

:: Kyushu Journal of Mathematics, 巻 67, 番号 2, 02.12.2013, p. 355-366.

研究成果: ジャーナルへの寄稿記事

@article{5a70430f338a432fa6943abf9a53bce3,
title = "Multiplicity of the lowest eigenvalue of non-commutative harmonic oscillators",
abstract = "The multiplicity of the lowest eigenvalue E of the so-called non-commutative harmonic oscillator Q(α, β) is studied. It is shown that E is simple for α and β in some region.",
author = "Fumio Hiroshima and Itaru Sasaki",
year = "2013",
month = "12",
day = "2",
doi = "10.2206/kyushujm.67.355",
language = "English",
volume = "67",
pages = "355--366",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Multiplicity of the lowest eigenvalue of non-commutative harmonic oscillators

AU - Hiroshima, Fumio

AU - Sasaki, Itaru

PY - 2013/12/2

Y1 - 2013/12/2

N2 - The multiplicity of the lowest eigenvalue E of the so-called non-commutative harmonic oscillator Q(α, β) is studied. It is shown that E is simple for α and β in some region.

AB - The multiplicity of the lowest eigenvalue E of the so-called non-commutative harmonic oscillator Q(α, β) is studied. It is shown that E is simple for α and β in some region.

UR - http://www.scopus.com/inward/record.url?scp=84888338690&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84888338690&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.67.355

DO - 10.2206/kyushujm.67.355

M3 - Article

AN - SCOPUS:84888338690

VL - 67

SP - 355

EP - 366

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -